# SDR 2000ZZZX438

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 39302601837
- Condition: Damaged
- Location: Cockpit
- Part time: 64,581 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2601 - CLIMBING THRU FL 230, CREW NOTICED  CTR FUEL TANK QTY DECREASED FROM 9,000 TO 6,000 POUNDS.  LT MAIN FUEL TANK SHOWING 10,500 POUNDS.  WITH RT FUEL QTY ALREADY ON MEL, FLT RETURNED BWI.  DURING DESCENT, CTR FUEL TANK INCREASED 500 POUNDS AND LT MAIN FUEL TANK RETURNED TO 9,500 POUNDS.  GAUGES ERRATIC.  FLT LANDED WITHOUT INCIDENT.  NO EMERG DECLARED.  MAINT ACCOMPLISHED EMPTY TANK RESISTANCE/CAPACITANCE CHECK FOR CENTER AND LT MAIN FUEL TANKS.  REMOVED AND REPLACED LT MAIN FUEL QTY IND DUE TO DAMAGE AND CENTER FUEL QTY IND AS PRECAUTIONARY. CLEARED MEL FOR RT FUEL QTY INDICATION BY REPAIRING WIRE IN RT WING LEADING EDGE FROM BUSSING PLUG.  OPER CHECK GOOD.  REF:  OPER CNTRL NR USAAB00029.
